Advisory 12 YearsDosage Information
DOSAGE: Dissolve tablets in water before taking.
Adults and children over 12 years: 1-2 tablets every 4-6 hours with a maximum of 8 tablets a day.
Not to be given to children under 12 years.
Do not exceed the stated dose.
If symptoms persist for more than 3 days consult your doctor.
If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse.
Each tablet contains 420 mg of sodium. If you have high blood pressure or need a low sodium diet consult your doctor before taking.
DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.
IF SYMPTOMS PERSIST CONSULT YOUR DOCTOR.
Do not use after expiry date (EXP).Further Information
STRONG PAIN RELIEF WITHOUT PRESCRIPTION.
PARACETAMOL & CODEINE.
PARACODOL Tablets contain a combination of codeine, one of the strongest painkillers available without prescription, and paracetamol which relieves pain and reduces fever. As PARACODOL Tablets are dissolved in water before taking, the paracetamol and codeine are absorbed quickly into the bloodstream. This means rapid relief from headaches (including tension headache and migraine); cold and flu symptoms including raised temperature and sore throats; muscular and rheumatic pain; neuralgia; period pain and dental pain.Ingredients
Each effervescent tablet contains: Active ingredients: Paracetamol 500mg and Codeine Phosphate 8mg, Inactive ingredients: Sodium Bicarbonate, Citric Acid, Sodium Carbonate, Sodium Benzoate, Sodium Saccharin and, Dioctyl Sodium SulphosuccinateNet Content
32 x TabletsStorage
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Protect from moisture and heat.
Do not store above 25 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.